RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 113–123 (Mi mz7074)  

Limit of a complex random function

D. S. Sil'vestrov

Kiev State University

Abstract: An investigation of the existence of a limit (in the weak-convergence sense) of the superposition of random functions without the requirement that they be independent.

Full text: PDF file (653 kB)

English version:
Mathematical Notes, 1971, 10:1, 490–495

Bibliographic databases:

UDC: 519.21
Received: 29.01.1970

Citation: D. S. Sil'vestrov, “Limit of a complex random function”, Mat. Zametki, 10:1 (1971), 113–123; Math. Notes, 10:1 (1971), 490–495

Citation in format AMSBIB
\Bibitem{Sil71}
\by D.~S.~Sil'vestrov
\paper Limit of a~complex random function
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 113--123
\mathnet{http://mi.mathnet.ru/mz7074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=292155}
\zmath{https://zbmath.org/?q=an:0238.60021}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 490--495
\crossref{https://doi.org/10.1007/BF01747077}


Linking options:
  • http://mi.mathnet.ru/eng/mz7074
  • http://mi.mathnet.ru/eng/mz/v10/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020